MathSciNet Relay Station
MathSciNet bibliographic data
MR856214 47A20 (47C05)
Popescu, Gelu Isometric dilations of ${\scr P}$-commuting contractions. Rev. Roumaine Math. Pures Appl. 31 (1986), no. 5, 383–393.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement